Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Hastings, NE

March 28, 2012Gosper County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Mar 28, 2012, 4:00 PM CDT for Gosper County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2012, 4:00 PM CDT (21:00 UTC)
Expired
Mar 28, 2012, 4:45 PM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Gosper County, NE

The radar

The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2656 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KGID 282100
SVRGID
NEC073-282145-
/O.NEW.KGID.SV.W.0014.120328T2100Z-120328T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT WED MAR 28 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 445 PM CDT

* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES NORTH OF ARAPAHOE...OR 26 MILES SOUTH OF
  LEXINGTON...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL GOSPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4060 9984 4036 9966 4036 9993 4045 9999
      4047 9999
TIME...MOT...LOC 2100Z 226DEG 10KT 4043 9990
WIND...HAIL <50MPH 1.00IN

$$

JCB
1 follow-up statement
828 
WWUS53 KGID 282124
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
424 PM CDT WED MAR 28 2012

NEC073-282145-
/O.CON.KGID.SV.W.0014.000000T0000Z-120328T2145Z/
GOSPER NE-
424 PM CDT WED MAR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GOSPER COUNTY UNTIL 445 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES SOUTH OF ELWOOD...OR 22 MILES SOUTH OF
LEXINGTON...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL GOSPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4056 9982 4036 9966 4036 9993 4045 9999
      4047 9999
TIME...MOT...LOC 2125Z 226DEG 10KT 4048 9983
WIND...HAIL <50MPH 1.00IN

$$

JCB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:28 PM CDT, 32 minutes earlier.

Area forecast discussion, Mar 28, 3:28 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
328 PM CDT WED MAR 28 2012

.SHORT TERM...TONIGHT AND TOMORROW.

FOCUS THIS AFTERNOON/EVENING LIES WITH ONGOING CONVECTION AND
CHANCES FOR ADDITIONAL CHANCES INTO THIS EVENING. DAY STARTED OUT
WITH ISOLATED SHOWERS AND A RUMBLE OF THUNDER OR TWO DEVELOPING BY
MID MORNING...MAINLY ACROSS NC KS...AND THIS ACTIVITY HAS
GRADUALLY SHIFTED NORTH THROUGH THE DAY...DRIVEN BY A WEAK MID
LEVEL DISTURBANCE SHIFTING IN FROM THE ROCKIES AND GENERALLY
LOCATED ALONG A BAND OF INCREASED MID LEVEL ISENTROPIC LIFT.
ACTIVITY EARLY THIS AFTERNOON HAS ALSO STAYED ON THE NORTHERN
EDGE OF AREA OF INCREASED ELEVATED INSTABILITY...BUT SFC BASED
INSTABILITY AND STEEPER LAPSE RATES HAVE GRADUALLY BEEN DEVELOPING
FURTHER NORTH THROUGH KANSAS AND TOWARD THE NEB BORDER THIS
AFTERNOON. THE THUNDERSTORMS EARLY THIS AFTERNOON HAVE BEEN
SLOWLY DRIFTING NORTH...AND AT TIMES WEAKENING AS THEY MOVE INTO
A LESS FAVORABLE ENVIRONMENT. THE MAIN SFC WARM FRONT REMAINS ON
THE SRN FRINGE OF THE CWA...AND THERE CONTINUES TO BE THE
POSSIBILITY FOR ADDITIONAL DEVELOPMENT FURTHER EAST ALONG/NORTH OF
THE FRONT THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THE
EVENING...AND WITH INSTABILITY/SHEAR PARAMETERS IN PLACE ALONG
WITH THE FACT WE HAVE ALREADY HAD SVR HAIL REPORTS...POTENTIAL FOR
STRONG/SEVERE THUNDERSTORMS WILL CONTINUE ON.

LATER THIS EVENING AND OVERNIGHT...BETTER CHANCES FOR
PRECIPITATION ARE EXPECTED TO SHIFT OFF TO THE E/SE...AND THE CWA
LOOKS TO SEE A BREAK IN THE ACTIVITY. MODELS/GUIDANCE CONTINUE TO
HINT AT THE POSSIBILITY OF FOG DEVELOPING DURING THE EARLY MORNING
HOURS...ESP ACROSS THE WRN/SRN HALF OF THE CWA...AND KEPT MENTION
GOING IN THE FORECAST. OVERNIGHT LOWS EXPECTED TO BE MORE MILD
THAN THIS LAST NIGHT/THIS MORNING...WITH FORECAST CALLING FOR
UPPER 40S IN THE NW TO LOWER/MID 50S IN THE SE.

TURNING TOWARD THURSDAY...ATTENTION TURNS TOWARDS A STRONGER
MID/UPPER LEVEL SHORTWAVE TROUGH AXIS SWINGING THROUGH THE PLAINS
AND AN ACCOMPANYING SURFACE COLD FRONT.  MODELS NOT IN TOO BAD OF
AGREEMENT WITH THE TIMING OF THE FRONT...WHICH IS EXPECTED TO PUSH
THROUGH THE CWA DURING THE AFTERNOON HOURS...AND BY TUESDAY
EVENING...THE FRONT LOOKS TO BE SOMEWHERE NEAR THE HIGHWAY 81
CORRIDOR. POTENTIAL FOR SEVERE WEATHER ACROSS THE ERN HALF OF THE
CWA REMAINS...WITH MODELS CONTINUING TO SHOW INSTABILITY UPWARDS
OF 1500-2000 J/KG AND DEEP LAYER SHEAR ANYWHERE FROM 30-40KTS
POSSIBLE AHEAD OF THE FRONT.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST
CONCERNS WILL BE CHANCES FOR THUNDERSTORMS THURSDAY EVENING AND
SUNDAY NIGHT...AS WELL AS TEMPERATURES THROUGH THE PERIOD.

UPPER LEVEL WAVE AND COLD FRONT WILL MOVE TO THE EAST THURSDAY
EVENING...BUT THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS THAT
LINGER IN THE FAR EASTERN PART OF THE FORECAST AREA. THE
PRECIPITATION SHOULD MOVE OUT OF THE AREA DURING THE EVENING AND
AS  SURFACE HIGH PRESSURE SETTLES INTO THE AREA SKIES SHOULD
CLEAR AND WINDS BECOME LIGHT. WARM ADVECTION RETURNS TO THE AREA
FOR FRIDAY THROUGH SUNDAY AND EXPECT MOSTLY SUNNY SKIES AND
UNSEASONABLY WARM TEMPERATURES THROUGH SUNDAY.

ANOTHER UPPER LEVEL WAVE AND COLD FRONT APPROACH THE AREA LATE
SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS WILL BRING ANOTHER CHANCE
FOR THUNDERSTORMS TO THE AREA. THERE IS A CHANCE THAT THE
PRECIPITATION COULD CONTINUE INTO MONDAY MORNING BUT IT SHOULD BE
MOVING OUT AFTER THAT. THERE IS COOLER AIR BEHIND THE FRONT AND
TEMPERATURES FOR MONDAY AND TUESDAY...BUT READINGS SHOULD STILL BE
AT OR ABOVE NORMAL. BY WEDNESDAY THERE IS WARM ADVECTION AND
TEMPERATURES WILL START TO WARM BACK UP AGAIN.

&&

.AVIATION...18Z TAF. MAIN FORECAST CONCERNS FOR THIS TAF PERIOD
LIE WITH PRECIPITATION CHANCES THIS AFTERNOON...AND POTENTIAL FOR
FOG LATER TONIGHT. THE TERMINAL IS SET UP ON THE NORTH SIDE OF A
WARM FRONTAL BOUNDARY DRAPED ACROSS KS...AND EXPECTING THE
CURRENT E/SE WINDS TO REMAIN THAT WAY THROUGH MOST OF THE TAF
PERIOD. MAIN UNCERTAINTY WITH WINDS COMES LATE IN THE PERIOD WHEN
A SURFACE COLD FRONT APPROACHES FROM THE WEST...WHICH WILL BRING
MORE VARIABLE WINDS. EXPECTING AT THIS POINT THAT
SHOWERS AND THUNDERSTORMS WHICH WILL CONTINUE THIS AFTERNOON AND
EVENING WILL REMAIN SOUTH OF THE TERMINAL...SO KEPT MENTION OUT OF
THE TAF...BUT IT IS SOMETHING THAT WILL BE MONITORED.
TONIGHT/EARLY TOM MORNING...MODELS/GUIDANCE CONTINUE TO SHOW THE
POTENTIAL FOR FOG DEVELOP AND KEPT MVFR MENTION GOING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 28, 12:48 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1248 PM CDT WED MAR 28 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1248 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS CHANCES WILL CONTINUE THIS AFTERNOON THROUGH EARLY
THIS EVENING ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF
SOUTH CENTRAL NEBRASKA GENERALLY SOUTH OF INTERSTATE 80. SEVERE
STORMS WILL BE POSSIBLE...MAINLY ACROSS NORTH CENTRAL KANSAS AND
PORTIONS OF SOUTH CENTRAL NEBRASKA...SOUTH OF HIGHWAY 6. HAIL UP
TO THE SIZE OF QUARTERS...THUNDERSTORM WIND GUSTS TO AROUND 60
MPH...AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT ACROSS MUCH OF SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...HOWEVER SEVERE WEATHER
IS NOT EXPECTED AFTER 9 PM.

AREAS OF FOG ARE EXPECTED TO OVERTAKE MUCH OF THE OUTLOOK AREA
AFTER MIDNIGHT TONIGHT. VISIBILITY RESTRICTIONS OF LESS THAN ONE MILE
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FOG WILL REMAIN POSSIBLE OVER THE OUTLOOK AREA THROUGH 10 AM
THURSDAY...WITH VISIBILITY RESTRICTIONS OF LESS THAN ONE MILE
POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
THURSDAY INTO THURSDAY NIGHT. SEVERE THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AFTERNOON AND EVENING FOR LOCATIONS GENERALLY EAST OF
HIGHWAY 281. HAIL UP TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND
GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS.

FINALLY...THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF SOUTH
CENTRAL NEBRASKA...AHEAD OF AN APPROACHING COLD FRONT...SUNDAY
NIGHT. AT THIS TIME...IT IS TOO EARLY TO ASSESS THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH CENTRAL KANSAS AND
PORTIONS OF SOUTH CENTRAL NEBRASKA...MAINLY SOUTH OF HIGHWAY
6...THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Mar 28, 1:34 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
134 PM CDT WED MAR 28 2012

NEZ082-281915-
FURNAS NE-
134 PM CDT WED MAR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FURNAS COUNTY UNTIL 215
PM CDT...

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF HENDLEY...OR 27 MILES NORTH OF
NORTON...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOLBROOK...
  ARAPAHOE...
  EDISON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4035 10005 4035 9973 4016 9987 4019 10009
TIME...MOT...LOC 1833Z 199DEG 6KT 4023 9995

JCB
Local storm report, Mar 28, 2:01 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
201 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             3 W OXFORD              40.25N 99.69W
03/28/2012  E1.00 INCH       FURNAS             NE   PUBLIC

&&

PBEDA
Local storm report, Mar 28, 2:09 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
209 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 W EDISON              40.28N 99.79W
03/28/2012  E0.25 INCH       FURNAS             NE   PUBLIC

&&

PBEDA
Local storm report, Mar 28, 2:14 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
214 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E1.00 INCH       FURNAS             NE   FIRE DEPT/RESCUE

            FIELD COVERED IN HAIL. PEA TO NICKLE SIZED WITH QUARTER
            SIZED MIXED IN.

&&

PBEDA
Special weather statement, Mar 28, 2:46 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
246 PM CDT WED MAR 28 2012

NEZ072-073-282015-
GOSPER NE-PHELPS NE-
246 PM CDT WED MAR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHELPS AND SOUTHEASTERN
GOSPER COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LOOMIS...OR 13 MILES WEST OF
HOLDREGE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BERTRAND...
  LOOMIS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4063 9963 4055 9936 4035 9959 4038 9979
TIME...MOT...LOC 1946Z 208DEG 16KT 4044 9961

JCB
Local storm report, Mar 28, 2:51 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
251 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E0.25 INCH       FURNAS             NE   EMERGENCY MNGR

            TOWN COVERED IN PEA SIZED HAIL 1 INCH. SOME BIGGER HAIL
            STONES MIXED IN. SOME PORTIONS OF HWY SLICK DUE TO HAIL

0240 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E0.25 INCH       FURNAS             NE   EMERGENCY MNGR

            TOWN COVERED IN PEA SIZED HAIL 1 INCH DEEP.SLICK SPOTS ON
            HWY DUE TO HAIL COVERING ROAD. SOME HAIL STONES LARGER
            THAN PEA SIZED.

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:34 PM CDTSpecial Weather StatementGIDFurnas41 min
Mar 28, 1:50 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps25 min
Mar 28, 2:15 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps30 min
Mar 28, 2:44 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper31 min
Mar 28, 2:46 PM CDTSpecial Weather StatementGIDPhelps29 min
Mar 28, 3:14 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper31 min
Mar 28, 3:29 PM CDTSevere Thunderstorm WarningGIDGosper31 min
Mar 28, 3:41 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper34 min
Mar 28, 3:46 PM CDTAreal Flood AdvisoryGIDFurnas, Gosper63 min
Mar 28, 4:16 PM CDTSpecial Weather StatementGIDGosper29 min
Mar 28, 4:25 PM CDTFlash Flood WarningGIDFurnas, Gosper6 hr
Mar 28, 4:45 PM CDTSevere Thunderstorm WarningGIDGosper30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.